# SDR KBM2005F00099

- Difficulty date: May 30, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 9580113720
- Part serial: 5243
- Condition: Malfunctioned
- Location: Eng Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE TRANSMITTER UNIT CAUSES TORQUE GAUGE TO SPIN CLOCKWISE.  REMOVED AND REPLACED. (K)
